Next Article in Journal / Special Issue
Analytical Study of a ϕ− Fractional Order Quadratic Functional Integral Equation
Previous Article in Journal
On the Semi-Local Convergence of a Fifth-Order Convergent Method for Solving Equations
Previous Article in Special Issue
Analytical and Qualitative Study of Some Families of FODEs via Differential Transform Method

Order Article Reprints

Journal: Foundations, 2022
Volume: 2
Number: 9

Article: Existence and Uniqueness of Solutions to a Nabla Fractional Difference Equation with Dual Nonlocal Boundary Conditions
Authors: by Nandhihalli Srinivas Gopal and Jagan Mohan Jonnalagadda

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop